# SDR SWIA971545

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF SLC, HAD AURAL WARNING AND MAP INDICATION OIL PRESS 20.  RETURNED TO SLC.  OIL PRESSURE GAUGE REMAINED IN GREEN AT ALL TIMES.  ADDED 2 QUARTS OIL TO THE RIGHT ENGINE AND REPLACED LOW OIL PRESSURE SWITCH.  GROUND RAN AIRCRAFT FOR 15 MINUTES.  OPS CHECKS GOOD WITH NO LEAKS NOTED.
